| Model Number |
9-ASD-010 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that on (b)(6) 2025, a 10mm amplatzer septal occluder was chosen for a procedure.During procedure, while deploying the device the occlusion could not be achieved due to cobra deformation.The deformed device was never released from the delivery cable while inside the patient.There was some interaction with cardiac structures during deployment.A new unknown device was chosen and completed the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported discharged.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.One image was received from the field showing the abbott labeling of the reported device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.